Perturbed fractional newton-type inequalities by twice differentiable functions
No Thumbnail Available
Date
2023
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Honam Mathematical Soc
Access Rights
info:eu-repo/semantics/closedAccess
Abstract
In the present paper, we establish some perturbed Newton -type inequalities in the case of twice differentiable convex functions. These inequalities are established by using the well-known Riemann-Liouville fractional integrals. With the aid of special cases of our main results, we also give some previously obtained Newton-type inequalities.
Description
Keywords
Newton-type inequalities, fractional calculus, convex functions
Journal or Series
Honam Mathematical Journal
WoS Q Value
Q3
Scopus Q Value
Volume
45
Issue
2